I am amazed about your insight about Lexapro, how it blunts the emotions, and how it can catch up with you with depression, or suicidal thoughts. It makes total sense! I wouldn't want to give up the benefits of how Lexapro helps with my anxiety, but more and more, bedtime and morning time have been giving me very strange images of me hanging myself, or shooting myself. (and I do not have access to gun) Awareness is the key to be able to make changes! THANK YOU!!!
Hi. I am on Adderall 60 Mgs. Have built up tolerance. It only lasts an hour then I become depressed, anxious, paranoid and it's like I don't want to take it but have to. Can you please tell me how you went off it? I am terrified of withdrawal. I am also bipolar and take 6 meds for that and in progress of a change of them being adjusted. I don't want to throw myself out of whack. Can I wean off it? I'm so confused because when it works, it works well.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.